Volume 11, issue 2 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 27
Issue 9, 3387–3831
Issue 8, 2937–3385
Issue 7, 2497–2936
Issue 6, 2049–2496
Issue 5, 1657–2048
Issue 4, 1273–1655
Issue 3, 823–1272
Issue 2, 417–821
Issue 1, 1–415

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Lagrangian matching invariants for fibred four-manifolds: I

Tim Perutz

Geometry & Topology 11 (2007) 759–828
Bibliography
1 D Auroux, S K Donaldson, L Katzarkov, Singular Lefschetz pencils, Geom. Topol. 9 (2005) 1043 MR2140998
2 L Caporaso, A compactification of the universal Picard variety over the moduli space of stable curves, J. Amer. Math. Soc. 7 (1994) 589 MR1254134
3 S K Donaldson, Geometry of four-manifolds, ICM Series, Amer. Math. Soc. (1988) MR1059889
4 S K Donaldson, Topological field theories and formulae of Casson and Meng–Taubes, from: "Proceedings of the Kirbyfest (Berkeley, CA, 1998)" (editors M Scharlemann, J Hass), Geom. Topol. Monogr. 2 (1999) 87 MR1734402
5 S Donaldson, I Smith, Lefschetz pencils and the canonical class for symplectic four-manifolds, Topology 42 (2003) 743 MR1958528
6 J J Duistermaat, G J Heckman, On the variation in the cohomology of the symplectic form of the reduced phase space, Invent. Math. 69 (1982) 259 MR674406
7 D Gay, R Kirby, Constructing Lefschetz-type fibrations on four–manifolds arXiv:math.GT/0701084
8 D Gieseker, A degeneration of the moduli space of stable bundles, J. Differential Geom. 19 (1984) 173 MR739786
9 V Guillemin, E Lerman, S Sternberg, Symplectic fibrations and multiplicity diagrams, Cambridge University Press (1996) MR1414677
10 A Hatcher, On the diffeomorphism group of $S^{1}\times S^{2}$, Proc. Amer. Math. Soc. 83 (1981) 427 MR624946
11 P Kronheimer, T Mrowka, P Ozsváth, Z Szabó, Monopoles and lens space surgeries, Ann. of Math. $(2)$ 165 (2007) 457
12 Y J Lee, Heegaard splittings and Seiberg-Witten monopoles, from: "Geometry and topology of manifolds", Fields Inst. Commun. 47, Amer. Math. Soc. (2005) 173 MR2189932
13 I G Macdonald, Symmetric products of an algebraic curve, Topology 1 (1962) 319 MR0151460
14 D McDuff, D Salamon, Introduction to symplectic topology, Oxford Mathematical Monographs, Oxford University Press (1998) MR1698616
15 D S Nagaraj, C S Seshadri, Degenerations of the moduli spaces of vector bundles on curves. I, Proc. Indian Acad. Sci. Math. Sci. 107 (1997) 101 MR1455315
16 H Nakajima, Lectures on Hilbert schemes of points on surfaces, University Lecture Series 18, Amer. Math. Soc. (1999) MR1711344
17 R Pandharipande, A compactification over $\overline {M}_g$ of the universal moduli space of slope-semistable vector bundles, J. Amer. Math. Soc. 9 (1996) 425 MR1308406
18 T Perutz, Surface–fibrations, four–manifolds, and symplectic Floer homology, PhD thesis, Imperial College, London (2005)
19 T Perutz, Lagrangian matching invariants for fibred four–manifolds: II arXiv:math.SG/0606062
20 Z Ran, A note on Hilbert schemes of nodal curves, J. Algebra 292 (2005) 429 MR2172162
21 W D Ruan, Deformation of integral coisotropic submanifolds in symplectic manifolds, J. Symplectic Geom. 3 (2005) 161 MR2199538
22 D A Salamon, Spin geometry and Seiberg–Witten invariants, unpublished book
23 D A Salamon, Seiberg-Witten invariants of mapping tori, symplectic fixed points, and Lefschetz numbers, from: "Proceedings of 6th Gökova Geometry-Topology Conference", Turkish J. Math. 23 (1999) 117 MR1701642
24 P Seidel, A long exact sequence for symplectic Floer cohomology, Topology 42 (2003) 1003 MR1978046
25 P Seidel, I Smith, A link invariant from the symplectic geometry of nilpotent slices, Duke Math. J. 134 (2006) 453 MR2254624
26 I Smith, Serre-Taubes duality for pseudoholomorphic curves, Topology 42 (2003) 931 MR1978044
27 C H Taubes, The geometry of the Seiberg-Witten invariants, from: "Surveys in differential geometry, Vol. III (Cambridge, MA, 1996)", Int. Press, Boston (1998) 299 MR1677891
28 C H Taubes, Seiberg Witten and Gromov invariants for symplectic $4$-manifolds, First International Press Lecture Series 2, International Press (2000) MR1798809
29 M Usher, The Gromov invariant and the Donaldson-Smith standard surface count, Geom. Topol. 8 (2004) 565 MR2057774
30 M Usher, Vortices and a TQFT for Lefschetz fibrations on 4-manifolds, Algebr. Geom. Topol. 6 (2006) 1677 MR2263047